# SDR AALA201704189003

- Difficulty date: April 17, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 76,226 hours, 11,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY 16WL AT POSITION R3 FAILED EPSU TEST IAW J/C 33C22033002.  REPLACED THE BATTERY.  AIRCRAFT WAS GROUNDED.
